August Vincent Stray

  • Resident maxillofacial surgery, PhD candidate 97177104
 

Publications 2024

Døving M, Stray A, Anandan S, Eide PK, Skogen K, Koht J (2024)
A woman in her forties with ear pain
Tidsskr Nor Laegeforen, 144 (1)
DOI 10.4045/tidsskr.23.0543, PubMed 38258718

Publications 2022

Stray AV, Siverts H, Melhuus K, Enger M, Galteland P, Næss I, Helseth E, Ramm-Pettersen J (2022)
Characteristics of Electric Scooter and Bicycle Injuries After Introduction of Electric Scooter Rentals in Oslo, Norway
JAMA Netw Open, 5 (8), e2226701
DOI 10.1001/jamanetworkopen.2022.26701, PubMed 35969397

Publications 2001

Stray A (2001)
Simultaneous approximation in the Dirichlet space
Math. Scand., 89 (2), 268-282

Stray A (2001)
Simultaneous approximation in function spaces
NATO SCI SER II MATH, 37, 239-261

Publications 1999

Perez-Gonzalez F, Trujillo-Gonzalez R, Stray A (1999)
Joint approximation in BMOA and VMOA
J. Math. Anal. Appl., 237 (1), 128-138
DOI 10.1006/jmaa.1999.6468

Stray A (1999)
Simultaneous approximation in the Dirichlet space
MATH RES, 107, 307-319

Publications 1997

Bonilla A, Perez-Gonzalez F, Stray A, Trujillo-Gonzalez R (1997)
Approximation in weighted Hardy spaces
J. Anal. Math., 73, 65-89
DOI 10.1007/BF02788138

Publications 1996

Marshall DE, Stray A (1996)
Interpolating Blaschke products
Pac. J. Math., 173 (2), 491-499
DOI 10.2140/pjm.1996.173.491

Nicolau A, Stray A (1996)
Nevanlinna's coefficients and Douglas algebras
Pac. J. Math., 172 (2), 541-552
DOI 10.2140/pjm.1996.172.541

Publications 1989

GAUTHIER PM, HENGARTNER W, STRAY A (1989)
A PROBLEM OF RUBEL CONCERNING APPROXIMATION ON UNBOUNDED SETS BY ENTIRE-FUNCTIONS
Rocky Mt. J. Math., 19 (1), 127-135
DOI 10.1216/RMJ-1989-19-1-127

GONZALEZ FP, STRAY A (1989)
FARRELL AND MERGELYAN SETS FOR HP SPACES (0 LESS-THAN P LESS-THAN 1)
Mich. Math. J., 36 (3), 379-386

Publications 1988

STRAY A (1988)
MINIMAL INTERPOLATION BY BLASCHKE PRODUCTS .2.
Bull. London Math. Soc., 20, 329-332
DOI 10.1112/blms/20.4.329

Publications 1985

STRAY A (1985)
MINIMAL INTERPOLATION BY BLASCHKE PRODUCTS
J. Lond. Math. Soc.-Second Ser., 32, 488-496

Publications 1984

STRAY A (1984)
DECOMPOSITION OF APPROXIMABLE FUNCTIONS
LECT NOTES MATH, 1043, 449-450

STRAY A (1984)
DECOMPOSITION OF APPROXIMABLE FUNCTIONS
Ann. Math., 120 (2), 225-235
DOI 10.2307/2006941

Publications 1983

RUBEL LA, STRAY A (1983)
JOINT APPROXIMATION IN THE UNIT DISK
J. Approx. Theory, 37 (1), 44-50
DOI 10.1016/0021-9045(83)90115-6

Publications 1982

MARSHALL DE, STRAY A, SUNDBERG C (1982)
NON-DISCRIMINATING SETS FOR H INFINITY
Proc. Amer. Math. Soc., 86 (2), 267-272

Publications 1981

STRAY A (1981)
A FORMULA BY ADAMJAN,V.M., AROV,D.Z. AND KREIN,M.G.
Proc. Amer. Math. Soc., 83 (2), 337-340
DOI 10.2307/2043522

Publications 1978

STRAY A (1978)
UNIFORM AND ASYMPTOTIC APPROXIMATION
Math. Ann., 234 (1), 61-68
DOI 10.1007/BF01409340

STRAY A (1978)
SCHEME FOR APPROXIMATING BOUNDED ANALYTIC-FUNCTIONS ON CERTAIN SUBSETS OF UNIT DISK
Pac. J. Math., 74 (1), 251-255
DOI 10.2140/pjm.1978.74.251

STRAY A, OYMA KO (1978)
INTERPOLATING FUNCTIONS WITH MINIMAL NORM
Proc. Amer. Math. Soc., 68 (1), 75-78
DOI 10.2307/2040911

Publications 1974

STRAY A (1974)
POINTWISE BOUNDED APPROXIMATION BY FUNCTIONS SATISFYING A SIDE CONDITION
Pac. J. Math., 51 (1), 301-305
DOI 10.2140/pjm.1974.51.301

Publications 1972

STRAY A (1972)
INTERPOLATION SETS FOR UNIFORM ALGEBRAS
Pac. J. Math., 43 (2), 525-529
DOI 10.2140/pjm.1972.43.525

Page visits: 89